Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Kai Lai Chung and Zhongxin Zhao
Title: From Brownian motion to Schrodinger's equation
Additional book information Springer, New York, 1995, xii + 287 pp., ISBN 0-387-57030-6, $109.00

References [Enhancements On Off] (What's this?)

  • [1] M. Kac, On some connections between probability theory and differential and integral equations, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley and Los Angeles, 1951, pp. 189–215. MR 0045333 (13,568b)
  • [2] J. L. Doob, Conditional Brownian motion and the boundary limits of harmonic functions, Bull. Soc. Math. France 85 (1957), 431–458. MR 0109961 (22 #844)

Review Information

Reviewer: Michael Cranston
Affiliation: University of Rochester
Journal: Bull. Amer. Math. Soc. 39 (2002), 109-111
PII: S 0273-0979(01)00925-9
Published electronically: October 11, 2001
Review copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia